Open Access
Translator Disclaimer
July 2014 Extreme values for two-dimensional discrete Gaussian free field
Jian Ding, Ofer Zeitouni
Ann. Probab. 42(4): 1480-1515 (July 2014). DOI: 10.1214/13-AOP859

Abstract

We consider in this paper the collection of near maxima of the discrete, two dimensional Gaussian free field in a box with Dirichlet boundary conditions. We provide a rough description of the geometry of the set of near maxima, estimates on the gap between the two largest maxima, and an estimate for the right tail up to a multiplicative constant on the law of the centered maximum.

Citation

Download Citation

Jian Ding. Ofer Zeitouni. "Extreme values for two-dimensional discrete Gaussian free field." Ann. Probab. 42 (4) 1480 - 1515, July 2014. https://doi.org/10.1214/13-AOP859

Information

Published: July 2014
First available in Project Euclid: 3 July 2014

zbMATH: 06333763
MathSciNet: MR3262484
Digital Object Identifier: 10.1214/13-AOP859

Subjects:
Primary: 60G15, 60G60, 60G70

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.42 • No. 4 • July 2014
Back to Top